Light tail asymptotics in multidimensional reflecting processes for queueing networks
Masakiyo Miyazawa ()
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2011, vol. 19, issue 2, 233-299
Keywords: Queueing network; Reflecting random walk; Semi-martingale reflecting Brownian motion; Stationary distribution; Tail asymptotic; Tail decay rate; Large deviations; Light tail; Stability; Stationary inequality; Server collaboration; Join the shortest queue; Markov additive process; Convergence domain; Multidimensional moment generating function; 60K27; 90B15; 60G50; 60J70; 60F10 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11)
Downloads: (external link)
http://hdl.handle.net/10.1007/s11750-011-0179-7 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:19:y:2011:i:2:p:233-299
Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm
DOI: 10.1007/s11750-011-0179-7
Access Statistics for this article
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños
More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().